# SDR AALA202505160771

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 31,559 hours, 13,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE PRESSURE GAUGE OBSTRUCTED. REMOVED AND ADJUSTED R1 SLIDE. PER AMM 25-66-01. REMOVED, ADJUSTED, AND REINSTALLED ORIGINAL R1 SLIDE. PER AMM 25-66-01.
